| Model Number |
DC EXTENSION CABLE |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure the dc extension cable cord stopped working and after replacing it, the system worked fine.Additional time taken to replace the cable.No added incisions.The patient was not affected.
Additional Manufacturer Narrative
Trackwise#: (b)(4).Analysis of production for oem devices: (3331/213) the reported device is an oem device, therefore, a lot history review was not applicable.A lot number was not provided and the specific product lot number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period ( apr-2020 through mar-2022) was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.
Event or Problem Description
N/a.